mschronic 21/02/12
Last reply 6 years ago
Body odour and Rebif?

I started Rebif two months ago and I’m anti-convulsants but I’ve noticed that a few days after I take the injections I smell. I’m an extremely hygienic person but when it’s hot I smell ‘sour’- I don’t know how to stop it and pls don’t say bathe more.Ppl say they don’t notice BUT I DO.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

vgalpin83
6 years ago

I started Rebif 5 months ago and i notice the same thing! i bathe twice a day and use nice deodorant but it just doesnt seem to help. im not sure if its just a reaction to it so i just make sure i have babywipes and spray on me at all times but im afraid i dont know why it happens pr how to stop it 🙁 sorry


mschronic
6 years ago

it’s strange- I’ll get myself some baby wipes and use more spray(that’s a great idea) because the thing is that, contrary to popular belief,it’s not your underarms that smell it’s your sweat. I’ve really been thinking about it. Thanks @vgalpin83


vgalpin83
6 years ago

yeah – i have noticed i get hotter and seem to sweat more – especially the night after my injection so maybe its a combination of my body temperature being higher and the actual rebif – im not sure. try not to worry though. it might not be as bad as you think it is.hope it gets better 🙂 x


GMG
6 years ago

That ‘sour’ smell often appears when you’re not feeling well. My mum swears she can tell when I’m not well or when I’m about to fall ill because she says she can ‘smell’ it. Everybody has a natural odour regardless of what deodorants etc you put on top. The ‘sour’ smell is more than likely your body’s reaction to the medication. I know it can be off-putting but believe me, it will be very unlikely other ppl notice…. Just continue to use perfumed deodorants etc….

Post Comment

You must be logged in to reply to this topic.